A Multiple Disjunction Lemma for Smooth Concordance Embeddings, Volume 431

Front Cover
American Mathematical Soc., Jul 19, 1990 - Mathematics - 317 pages
0 Reviews
Requiring background in basic differential topology, this book is aimed at researchers interested in the homotopy type of spaces of smooth embeddings and spaces of diffeomorphisms. The author provides a proof of a useful connectivity estimate in the theory of concordances (or pseudo-isotopies), generalizing Morlet's result from triads to n-ads. The method of proof is a differentiable general position technique analogous to piecewise-linear ''sunny collapsing.''

What people are saying - Write a review

We haven't found any reviews in the usual places.

Other editions - View all

Bibliographic information